# SDR SWIA200920980

- Difficulty date: January 29, 2009
- Submitted: February 9, 2009
- Operation: Air carrier
- Aircraft: N980SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7955
- Aircraft time: 12,705 hours, 10,760 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6593 - NR 4 EMERGENCY OVERHEAD LIGHT INOP.  RELAMPED.
